Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 367, Number 2

Large data local well-posedness for a class of KdV-type equations
Benjamin Harrop-Griffiths.
Trans. Amer. Math. Soc. 367 (2015), 755-773
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3280026
Geometric Sobolev-like embedding using high-dimensional Menger-like curvature
Sławomir Kolasiński.
Trans. Amer. Math. Soc. 367 (2015), 775-811
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3280027
Higher order Grünwald approximations of fractional derivatives and fractional powers of operators
Boris Baeumer, Mihály Kovács and Harish Sankaranarayanan.
Trans. Amer. Math. Soc. 367 (2015), 813-834
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3280028
On the spectrum of an anharmonic oscillator
Marco Mughetti.
Trans. Amer. Math. Soc. 367 (2015), 835-865
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3280029
On the tangential holomorphic vector fields vanishing at an infinite type point
Kang-Tae Kim and Ninh Van Thu.
Trans. Amer. Math. Soc. 367 (2015), 867-885
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3280030
Well-posedness of the equation for the three-form field in eleven-dimensional supergravity
Boris Ettinger.
Trans. Amer. Math. Soc. 367 (2015), 887-910
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3280031
Nonlinear equations for fractional Laplacians II: Existence, uniqueness, and qualitative properties of solutions
Xavier Cabré and Yannick Sire.
Trans. Amer. Math. Soc. 367 (2015), 911-941
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3280032
Stability of the embeddability under perturbations of the CR structure for compact CR manifolds
Christine Laurent-Thiébaut.
Trans. Amer. Math. Soc. 367 (2015), 943-958
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3280033
Fractional Sobolev extension and imbedding
Yuan Zhou.
Trans. Amer. Math. Soc. 367 (2015), 959-979
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3280034
Stochastic representation of solutions to degenerate elliptic and parabolic boundary value and obstacle problems with Dirichlet boundary conditions
Paul M. N. Feehan and Camelia A. Pop.
Trans. Amer. Math. Soc. 367 (2015), 981-1031
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3280035
Toric stacks I: The theory of stacky fans
Anton Geraschenko and Matthew Satriano.
Trans. Amer. Math. Soc. 367 (2015), 1033-1071
Abstract, references and article information
Full-text PDF
MathSciNet review: 3280036
Toric stacks II: Intrinsic characterization of toric stacks
Anton Geraschenko and Matthew Satriano.
Trans. Amer. Math. Soc. 367 (2015), 1073-1094
Abstract, references and article information
Full-text PDF
MathSciNet review: 3280037
Model theory and the Tannakian formalism
Moshe Kamensky.
Trans. Amer. Math. Soc. 367 (2015), 1095-1120
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3280038
Operator algebras for analytic varieties
Kenneth R. Davidson, Christopher Ramsey and Orr Moshe Shalit.
Trans. Amer. Math. Soc. 367 (2015), 1121-1150
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3280039
Quasi-conformal rigidity of multicritical maps
Wenjuan Peng and Lei Tan.
Trans. Amer. Math. Soc. 367 (2015), 1151-1182
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3280040
Categorification of quantum Kac-Moody superalgebras
David Hill and Weiqiang Wang.
Trans. Amer. Math. Soc. 367 (2015), 1183-1216
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3280041
Homotopy idempotent functors on classifying spaces
Natàlia Castellana and Ramón Flores.
Trans. Amer. Math. Soc. 367 (2015), 1217-1245
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3280042
Dismantlability of weakly systolic complexes and applications
Victor Chepoi and Damian Osajda.
Trans. Amer. Math. Soc. 367 (2015), 1247-1272
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3280043
Real ordinary characters and real Brauer characters
Pham Huu Tiep.
Trans. Amer. Math. Soc. 367 (2015), 1273-1312
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3280044
A note on divisible points of curves
M. Bays and P. Habegger.
Trans. Amer. Math. Soc. 367 (2015), 1313-1328
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3280045
Linear independence of Poincaré series of exponential type via non-analytic methods
Siegfried Böcherer and Soumya Das.
Trans. Amer. Math. Soc. 367 (2015), 1329-1345
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3280046
Local Dirichlet forms, Hodge theory, and the Navier-Stokes equations on topologically one-dimensional fractals
Michael Hinz and Alexander Teplyaev.
Trans. Amer. Math. Soc. 367 (2015), 1347-1380
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3280047
Rigidity and vanishing theorems on $\mathbb{Z}/k$ Spin$^{c}$ manifolds
Bo Liu and Jianqing Yu.
Trans. Amer. Math. Soc. 367 (2015), 1381-1420
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3280048
Denominator vectors and compatibility degrees in cluster algebras of finite type
Cesar Ceballos and Vincent Pilaud.
Trans. Amer. Math. Soc. 367 (2015), 1421-1439
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3280049
The $\mathbf{s}$-Eulerian polynomials have only real roots
Carla D. Savage and Mirkó Visontai.
Trans. Amer. Math. Soc. 367 (2015), 1441-1466
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3280050
On almost everywhere convergence of strong arithmetic means of Fourier series
Bobby Wilson.
Trans. Amer. Math. Soc. 367 (2015), 1467-1500
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3280051
American Mathematical Society